Header

UZH-Logo

Maintenance Infos

A few remarks on blowing-up and connectedness


Brodmann, M (1986). A few remarks on blowing-up and connectedness. Journal für die Reine und Angewandte Mathematik, 370:52-60.

Statistics

Citations

8 citations in Web of Science®
6 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

0 downloads since deposited on 20 Oct 2009
0 downloads since 12 months

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Uncontrolled Keywords:noetherian scheme; connectedness dimension; exceptional fiber; blowing up; tangent cones; Stein-factorisation; minimal Macaulayfications
Language:English
Date:1986
Deposited On:20 Oct 2009 11:15
Last Modified:16 Nov 2017 10:43
Publisher:De Gruyter
ISSN:0075-4102
Free access at:Related URL. An embargo period may apply.
Publisher DOI:https://doi.org/10.1515/crll.1986.370.52
Related URLs:http://www.digizeitschriften.de/dms/img/?PPN=PPN243919689_0370&DMDID=dmdlog6

Download

Download PDF  'A few remarks on blowing-up and connectedness'.
Preview
Content: Published Version
Filetype: PDF
Size: 1MB
View at publisher